# SDR MASA2014071102226

- Difficulty date: July 5, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 23,271 hours, 19,659 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR STEP OPEN PLACARD WORN.  R & R PLACARD.
